I am suffering from sexual dysfunction due to claustrophobia and its medications since last one month. How can I recover from it. I don't have any excitement for sexual relationship.
Like the answers? Chat privately with the doctor of your choice
I understand ur concern. If u r taking psychotropic medication for a claustrophobia, it is known to cause sexual dysfunction. Newer medication are available which are free from such side effects. Discuss ur problem with your Psychiatrist. Definitely the problem will be taken care off. Tk care
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.